Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 11, 2011, 1:30 AM MDT for Union County, New Mexico. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 1:30 AM MDT (07:30 UTC)
- Expired
- Aug 11, 2011, 2:04 AM MDT
- In force
- 34 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Union County, NM
The radar
The Amarillo radar (KAMA), 152 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1689 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 2170 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
620
WUUS55 KABQ 110730
SVRABQ
NMC059-110815-
/O.NEW.KABQ.SV.W.0047.110811T0730Z-110811T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 AM MDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UNION COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 215 AM MDT
* AT 128 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR AMISTAD...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHEASTERN UNION COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
&&
LAT...LON 3588 10319 3594 10326 3603 10322 3608 10313
3602 10301 3583 10302
TIME...MOT...LOC 0730Z 302DEG 20KT 3596 10314
$$
KW2 follow-up statements
896
WWUS55 KABQ 110749
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
149 AM MDT THU AUG 11 2011
NMC059-110815-
/O.CON.KABQ.SV.W.0047.000000T0000Z-110811T0815Z/
UNION-
149 AM MDT THU AUG 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
UNION COUNTY UNTIL 215 AM MDT...
AT 145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ABOUT 5 MILES EAST OF AMISTAD...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL UNION COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3588 10317 3597 10317 3604 10310 3602 10301
3583 10302
TIME...MOT...LOC 0749Z 307DEG 20KT 3592 10305
$$
KW669
WWUS55 KABQ 110804
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
204 AM MDT THU AUG 11 2011
NMC059-110814-
/O.CAN.KABQ.SV.W.0047.000000T0000Z-110811T0815Z/
UNION-
204 AM MDT THU AUG 11 2011
...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTHEASTERN UNION
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THEREFORE THE WARNING HAS
BEEN CANCELLED.
LAT...LON 3588 10317 3597 10317 3604 10310 3602 10301
3583 10302
TIME...MOT...LOC 0804Z 307DEG 20KT 3587 10297
$$
KWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:17 PM MDT, 7 hours 13 minutes earlier.
Area forecast discussion, Aug 10, 6:17 PM MDT, 7 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 617 PM MDT WED AUG 10 2011 .UPDATE... QUICK UPDATE TO RAISE POPS WITHIN THE CENTRAL VALLEY AND SURROUNDING HIGH TERRAIN AS POTENT FRONTAL BNDRY MOVES WEST THROUGH THE AREA. STORMS WILL CONTINUE FIRING OVER A GOOD PORTION OF THE REGION AROUND ABQ...SANTA FE...THE SANDIAS... AND EAST MTN COMMUNITIES THRU THIS EVENING. ACTIVITY STILL EXPECTED TO DIMINISH IN COVERAGE AFTER MIDNIGHT HOWEVER SOME STORMS POSSIBLE ON REMNANT OUTFLOWS AND ALONG FRONT TO THE WEST OF ABQ. GUYER && .PREV DISCUSSION...325 PM MDT WED AUG 10 2011... OVERALL TREND THROUGH THE WEEKEND WILL BE FOR INCREASING MOISTURE AND RESULTING SHOWERS AND THUNDERSTORMS. DRYING TREND NEXT WEEK ESPECIALLY OVER THE N. STRONG COLD FRONT ACROSS THE E HAS PUSHED ALL THE WAY THROUGH LAS VEGAS...CLOVIS AND PORTALES AND IS NEAR CLINES CORNERS. TEMPS ARE ONLY IN THE 70S IN CLAYTON AND LAS VEGAS AND 80S IN TUCUMCARI AND RATON. STORMS HAVE FORMED ALONG THE FRONT BUT SO FAR ARE PRETTY WELL BEHAVED. ISOLATED TO SCATTERED STORMS ARE LOCATED OVER MUCH OF THE REMAINDER OF OUR CWA. STORMS WILL CONTINUE INTO TONIGHT. A MODERATE E WIND IS LIKELY INTO THE RIO GRANDE VALLEY LATE TONIGHT. MOST MODELS ARE NOW SHOWING SOME DRYING OVER THE N THU AND FRI AS THE UPPER HIGH INCHES S AND WESTERLY FLOW EDGES INTO THE FAR N. MOST ACTIVE AREAS SHOULD BE ALONG AND S OF INTERSTATE 40 THU AND ESPECIALLY FRI. WEEKEND IS STILL LOOKING LIKE A DECENT MONSOON BURST AS MOISTURE SURGES N INTO WRN NM AND A BACK DOOR FRONT BRINGS LOW LEVEL MOISTURE TO THE E. THE ACTIVE WEATHER MAY BE SHORT LIVED AS WESTERLY FLOW IS FORECAST TO DRY OUT AT LEAST NRN NM NEXT WEEK. CHJ .AVIATION... STRONG COLD FRONT PLUNGING THROUGH THE ERN PLAINS WILL CONTINUE TO SQUEEZE INTO THE RIO GRANDE VALLEY TONIGHT. EXPECT A MODEST GAP WIND AT KABQ/KSAF...ALTHOUGH CONFIDENCE IN PEAK SPEEDS IS LOW ATTM. WILL MAINTAIN 15G25KTS AND LET EVENING SHIFT MASSAGE AS NECESSARY. IN THE MEANTIME...ISOLD/SCT SHOWERS AND STORMS WILL FAVOR THE WC/SW MTS AND THE SE QUADRANT OF THE FORECAST AREA. BRIEF PERIODS OF MVFR VIS/CIGS CAN BE EXPECTED WITH THE STRONGER STORMS...WITH THE BEST CHANCES AT KLVS/KROW. COVERAGE OF STORMS WILL DECREASE AFTER SUNSET WITH ONLY A MINIMAL THREAT AFTER MIDNIGHT. MODELS SUGGEST A BANK OF STRATUS MAY DEVELOP ALONG THE ERN SLOPES OF THE CENTRAL MTN CHAIN EASTWARD INTO THE HIGH PLAINS. THIS MAY IMPACT KLVS/KTCC AND HAVE ADDED SCT015-025 PLACEHOLDERS ACCORDINGLY IN THE TAFS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. DPORTER .FIRE WEATHER... A SURFACE BOUNDARY MOVING THROUGH THE ERN PLAINS OF NEW MEXICO WILL CONTINUE TO PUSH THROUGH THE CENTRAL MOUNTAIN CHAIN TONIGHT. EXPECT INCREASED HUMIDITIES OVER THE AREA WITH THE MOST NOTABLE DIFFERENCE IN THE NORTHWEST/CENTRAL VALLEYS. SHOWERS AND STORMS HAVE ERUPTED ON THE FRONT WITH ADDITIONAL ACTIVITY IN THE WRN/CENTRAL MOUNTAINS. THE ACTIVITY WILL GRADUALLY DIMINISH AFTER SUNSET WITH MINIMAL COVERAGE AFTER MIDNIGHT. APPEARS THE BEST HUMIDITY RECOVERIES WILL BE IN THE NE/EC PLAINS...WHERE SOME STRATUS COULD ALSO DEVELOP TOWARD DAYBREAK. WINDS WILL BE FAIRLY LIGHT WITH THE EXCEPTION OF A LIGHT/MODEST GAP WIND WITHIN THE RIO GRANDE VALLEY. THE UPPER HIGH WILL SHIFT SLOWLY TO THE SE QUADRANT OF NM THURSDAY... WITH THE BEST THREAT FOR PRECIPITATION IN THE WRN MOUNTAINS AS WELL AS LOCALES ALONG/EAST OF THE CENTRAL MTN CHAIN. WETTING FOOTPRINTS SHOULD IMPROVE ALTHOUGH THE THREAT FOR WIDESPREAD FLASH FLOODING IS EXPECTED TO BE MINIMAL. SOME DRYING APPEARS TO BE SCHEDULED OVER THE NORTHWEST PLATEAU ON FRIDAY...HOWEVER A BACKDOOR COLD FRONT WILL BE POSED TO SLIDE THROUGH THE ERN PLAINS BY EVENING. THEREFORE...EXPECT A DOWNTREND/UPTICK IN THUNDERSTORMS CHANCES IN THE NW AND ERN PLAINS RESPECTIVELY. MIN HUMIDITIES WILL DROP INTO THE SINGLE DIGITS IN THE NORTHWEST. FOR THE UPCOMING WEEKEND...EXPECT THE UPR HIGH TO REMAIN CENTERED IN THE NEW MEXICO REGION. EXPECT THE MID/UPPER LEVEL MOISTURE SURGE TO PUSH INTO ERN ARIZONA AND POSSIBLY WRN NEW MEXICO. MEANWHILE...THE SURFACE BOUNDARY WILL RECHARGE THE LOWER LEVELS THE ATMOSPHERE OVER CENTRAL/ERN NEW MEXICO. WITH THIS IN MIND...EXPECT THE PRECIPITATION THREAT TO RETURN CLOSER TO CLIMATOLOGICAL NORMALS. SLOW MOVEMENT TO THUNDERSTORMS AND INCREASED COVERAGE COULD ALLOW FOR A HIGHER THREAT FOR LOCALIZED FLASH FLOODING...ESPECIALLY AT BURN SCARS. COOLER HIGH TEMPERATURES/HIGHER HUMIDITIES WILL ALSO OCCUR THIS WEEKEND. DPORTER && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 61 94 59 94 / 10 10 10 5 DULCE........................... 53 88 48 90 / 20 20 20 5 CUBA............................ 55 86 54 88 / 30 30 20 10 GALLUP.......................... 58 87 55 88 / 20 30 30 20 EL MORRO........................ 54 81 50 84 / 30 40 40 30 GRANTS.......................... 57 87 54 89 / 40 30 20 20 QUEMADO......................... 57 82 55 84 / 30 40 40 30 GLENWOOD........................ 63 90 62 91 / 20 30 20 20 CHAMA........................... 50 80 48 83 / 20 30 20 10 LOS ALAMOS...................... 62 83 61 86 / 50 20 20 10 PECOS........................... 55 83 57 86 / 50 40 40 20 CERRO/QUESTA.................... 49 82 49 85 / 20 30 20 10 RED RIVER....................... 47 73 46 76 / 30 30 20 20 ANGEL FIRE...................... 47 75 48 79 / 30 40 20 20 TAOS............................ 52 86 53 89 / 20 20 20 10 MORA............................ 52 80 52 83 / 40 40 30 20 ESPANOLA........................ 59 90 57 93 / 40 20 20 10 SANTA FE........................ 60 87 59 89 / 50 30 20 10 SANTA FE AIRPORT................ 63 90 61 92 / 50 20 10 10 ALBUQUERQUE FOOTHILLS........... 67 90 67 93 / 50 20 20 10 ALBUQUERQUE HEIGHTS............. 70 92 70 94 / 40 20 10 10 ALBUQUERQUE VALLEY.............. 66 94 66 96 / 40 20 10 10 ALBUQUERQUE WEST MESA........... 66 94 66 95 / 50 20 10 10 LOS LUNAS....................... 63 94 63 96 / 40 20 10 10 RIO RANCHO...................... 64 94 64 95 / 50 20 10 10 SOCORRO......................... 67 95 65 95 / 40 20 20 10 SANDIA PARK/CEDAR CREST......... 61 90 61 93 / 50 30 20 20 TIJERAS......................... 60 90 60 93 / 50 20 20 20 MORIARTY/ESTANCIA............... 56 87 57 90 / 40 30 20 20 CLINES CORNERS.................. 61 84 60 88 / 40 30 30 20 GRAN QUIVIRA.................... 63 88 62 90 / 40 30 30 20 CARRIZOZO....................... 68 91 65 92 / 20 30 20 20 RUIDOSO......................... 60 81 58 81 / 30 40 40 40 CAPULIN......................... 55 85 57 87 / 30 30 30 20 RATON........................... 57 91 56 92 / 30 30 30 20 SPRINGER........................ 59 90 58 93 / 40 30 30 20 LAS VEGAS....................... 56 86 57 89 / 40 40 30 20 CLAYTON......................... 61 89 64 92 / 20 20 30 20 ROY............................. 62 89 62 90 / 30 30 30 20 CONCHAS......................... 68 94 69 96 / 20 30 30 20 SANTA ROSA...................... 68 93 68 96 / 30 30 30 20 TUCUMCARI....................... 67 95 69 98 / 20 30 30 10 CLOVIS.......................... 67 93 68 96 / 20 30 30 10 PORTALES........................ 68 94 68 96 / 20 30 30 10 FORT SUMNER..................... 70 96 70 97 / 30 30 30 20 ROSWELL......................... 73 100 72 100 / 30 30 30 20 PICACHO......................... 66 92 64 93 / 30 30 30 20 ELK............................. 62 86 60 86 / 30 40 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER
Hazardous weather outlook, Aug 10, 6:19 AM MDT, 19 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 619 AM MDT WED AUG 10 2011 NMZ501>540-111200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 619 AM MDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE FROM THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS TO THE NORTHEAST PLAINS THIS AFTERNOON AND EARLY EVENING. THE MAIN THREATS WITH THESE STORMS WILL BE DOWNBURST WINDS...LOCALLY HEAVY RAINFALL AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY...COVERAGE OF SCATTERED SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLOODING CONCERNS OVER RECENT FIRE BURN SCARS. SATURDAY THROUGH MONDAY...SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE ACROSS MUCH OF CENTRAL AND NORTHERN NEW MEXICO. THE POTENTIAL EXISTS FOR HEAVY RAINFALL AND LOCALIZED FLASH FLOODING ESPECIALLY OVER FIRE BURN SCARS. DOWNBURST WINDS AND SMALL HAIL WILL ALSO ACCOMPANY THE STRONGER STORMS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 17
In the hours before
Special weather statement, Aug 10, 8:06 PM MDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
806 PM MDT WED AUG 10 2011
NMZ523-529-110230-
CENTRAL HIGHLANDS-NORTHEAST HIGHLANDS-
806 PM MDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SANTA FE...
SOUTHWESTERN SAN MIGUEL AND NORTHEASTERN TORRANCE COUNTIES THROUGH
830 PM MDT...
AT 800 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF CLINES CORNERS...OR ABOUT 27
MILES EAST OF MORIARTY...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...INTERSTATE 40 BETWEEN MILE
MARKERS 214 AND 237...AND HIGHWAYS 3 AND 285.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3524 10530 3497 10532 3485 10545 3500 10573
3521 10570
TIME...MOT...LOC 0205Z 276DEG 14KT 3508 10555
GUYERSpecial weather statement, Aug 11, 12:19 AM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1219 AM MDT THU AUG 11 2011
NMZ530-110645-
UNION COUNTY-
1219 AM MDT THU AUG 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY THROUGH
1245 AM MDT...
AT 1215 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SEDAN...OR ABOUT 16 MILES NORTH OF
AMISTAD...MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF
SOUTHEASTERN UNION COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3607 10326 3625 10320 3623 10301 3608 10301
3602 10301 3602 10302
TIME...MOT...LOC 0619Z 290DEG 19KT 3614 10313The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 6:03 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Aug 10, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 65 min |
| Aug 10, 7:01 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 119 min |
| Aug 10, 7:13 PM MDT | Special Weather Statement | ABQ | Union | 47 min |
| Aug 10, 7:34 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Torrance | 116 min |
| Aug 10, 8:06 PM MDT | Special Weather Statement | ABQ | 24 min | |
| Aug 10, 8:10 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 95 min |
| Aug 11, 12:19 AM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Aug 11, 12:54 AM MDT | Severe Thunderstorm Warning | ABQ | Union | 36 min |
| Aug 11, 1:35 AM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Aug 11, 2:06 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 114 min |
| Aug 11, 2:49 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Aug 11, 3:07 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 113 min |
| Aug 11, 3:15 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 2 hr |
| Aug 11, 5:06 PM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Aug 11, 5:20 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 115 min |
| Aug 11, 5:27 PM MDT | Areal Flood Advisory | ABQ | Chaves | 93 min |
| Aug 11, 5:53 PM MDT | Special Weather Statement | ABQ | Roosevelt | 37 min |
| Aug 11, 5:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.